| Model Number |
TRM-310 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported right side rupture and pain.Patient additionally reported "pea size lump"; this event is not related to the device.Device remains implanted.
Event or Problem Description
Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Event or Problem Description
Patient reported right side rupture and pain.Patient additionally reported "pea size lump"; this event is not related to the device.Device was explanted.